# SDR DHL2005806539

- Difficulty date: August 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Service Door
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR UPPER AFT CORNER INTERNAL DOUBLER CRACKED 1IN (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW AD2000-20-08, S/B 53-075, DWG NR SR08530021, 5750776. CUT OUT DAMAGED SECTION IAW DWG SR08530021. PERFORMED NDT INSP  IAW NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, TRIPLER AND FILLER IAW DOUGLAS DWG NR SR08530021, SRM 51-1-4 PG. 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW MFG DWG NR SR08530021, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-1-20B, SRM 51-3-1.
